| Model Number |
W3DR01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Chest Pain (1776); Insufficient Information (4580)
| Date of Event |
01/27/2026
Type of Reportable Event
Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient is deceased.It was further reported that the patient was experiencing pain and a pounding sensation.It was further noted that the patient is in "constant agony" and it's like "someone been punching someone in the ribs".The implantable pulse generator (ipg) remains in use.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that the patient died due to aspiration pneumonia acute hypoxic respiratory failure and was not device related.